Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could be the cause for prolonged diarrhea in an arthritis patient?

I was taking Enbrel for psoriatic arthritis, after about 3 weeks i developed chronic diarrhea. I stopped taking Enbrel. My problem is I still have diarrhea 5 months after stopping the kennel. I also have indigestion and gas. Could this be microscopic colitis ? Also could this be attributed to the Enbrel?
Mon, 1 Jul 2019
Report Abuse
General & Family Physician 's  Response
Hello,

It is unrelated to arthritis. Colitis is a probability. As first-line management, you can take drugs like racecadotril for symptomatic relief.

If symptoms persist better to consult a gastroenterologist and get evaluated. A colonoscopy may be required for further assessment.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, My wife has been experiencing diarrhea for two weeks plus, coming and going from day to day. She s not sick, or has eaten anything different in...